# SDR TSAA9553104

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FILIFORM CORROSION NOTED ON THE CIRCUMFERENTIAL SKIN LAP JOINT AT BS 907, STRINGER 20L THROUGH STRINGER 20R.  REPAIRED PER SRM 53-30-3 FIG 28.  AIRCRAFT RETURNED TO SERVICE.  (M)
